Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lou's reply-tehykehychanz Lou Pilder

Posted by Sheilac on September 30, 2014, at 10:33:27

In reply to Lou's reply-tehykehychanz Sheilac, posted by Lou Pilder on September 30, 2014, at 8:20:34

So noted. I get your point. Luckily my doc called me and said I should not be taking Geodon and Elavil. She switched me over to depakote so the Elavil won't make me manic.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1071613
URL: http://www.dr-bob.org/babble/20140914/msgs/1071661.html